# SDR CA180423010

- Difficulty date: April 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,731 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: NSA931320030
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) BRAKE SYSTEM 2 FAULT INFLIGHT.  ON APPROACH WHEN SELECTING FLAPS 3, RECEIVED NOSE WHEEL STEERING FAULT MSG, LOW BRAKE PRESSURE, AND ANTI -SKID FAULTS.  DECIDED TO GO AROUND TO ASSESS THE SITUATION.  ON SECOND APPROACH SAME MESSAGES APPEARED WHEN SELECTING FLAPS 4.  ON LANDING NOSE WHEEL AND ANTI SKID FAILED.  AIRCRAFT HAD TO BE TOWED OFF THE RUNWAY.  AIRCRAFT TAKEN OFF-LINE IN TAMPA FOR INVESTIGATION.  NO EMERGENCY WAS DECLARED WITH ATC.  RESOLUTION C/B 4GG + A/SKID NW STEERING SWITCH 5GG REPLACED, REF: ASM 32-42-01 BREAKER (4GG)-PN NSA931320-030 SWITCH TOGGLE (5GG) - PN E0062E2D4AC0A.  (TC# 20180423010)
